Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have methamphetamine addiction. Used bath salts. Pain in the abdomen and lungs. Need to go to emergency?

Hello, My sister is a meth smoker she thinks someone gave her bath salts and now she is very sick! She is not high at this time but her stomach hurts and she feels like her lungs are caving in she said it happened a few days ago and made her feel very weird. She has been a meth user for a year now. I know this is not with drawl. I am very worried about her and she will not go to the ER for me. Do you think this is a result of bath salts?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that your sister need immediate medical attention for a probable gastritis at the very least and a perforated gastric or duodenal ulcer which needs immediate surgical attention. Her inability to breathe is also attributable to her using bath salts. I also believe that she has been using meth for a year now and that it has affected her lungs and other bodily systems as well. She may be a fit candidate for psychiatric rehabilitation and a consultation with a psychiatrist who is well versed with substance use disorders will be able to help. I hope you have her visit with one as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor